did my panic attacks come on because i stopped my thyroid pills???
I was perscribe synthroid in Febuary of 2008 i took the medecation under the understanding that i was to stop after 4 weeks so i did and out of no where some time at the biggining of May i had a bazzar thing happen to me that latter was said to be a panic attack they exsplained to me i would always have to take these pills for the rest of my life.so i had panic attacks up till sept 08 untill one day i was ok. well this year i have apparently gotten side tracked cause i have the same bottle of pills i had in may of 2009 this year and all the sudden like July 16th 2009 a couple of weeks ago they came back is this my problem, meaning not taking my thyroid pills every day obviously every maybe once a week causing this???? PLEASE HELP ME!!!! I AM CONFUSED AND GOING CRAZY!!!!!!!!!!!!!!!!!!!!!
The one very important thing about taking thyroid meds is consistency. Stopping and starting and only taking meds once a week is a prescription for misery. You need to see your doctor again, have your free T3, free T4 and TSH tests run, and determine if you need thyroid meds, and if so, how much, Until you have that done, we would only be guessing if your lack of medication was causing your panic attacks.
thanks for the reply!! i feel crazy right now i do take thyroid pills currently and they periodicly check them and i was once told that if you stop taking the medicine theres trouble with things like that i just had to hear it from someone else i guess it made me feel better lol thank you!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.